If you need an accessible version of this item please contact JSTOR User Support

Bias Correction in Generalized Linear Models

Gauss M. Cordeiro and Peter McCullagh
Journal of the Royal Statistical Society. Series B (Methodological)
Vol. 53, No. 3 (1991), pp. 629-643
Published by: Wiley for the Royal Statistical Society
Stable URL: http://www.jstor.org/stable/2345592
Page Count: 15
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Bias Correction in Generalized Linear Models
Preview not available

Abstract

In this paper we derive general formulae for first-order biases of maximum likelihood estimates of the linear parameters, linear predictors, the dispersion parameter and fitted values in generalized linear models. These formulae may be implemented in the GLIM program to compute bias-corrected maximum likelihood estimates to order n-1, where n is the sample size, with minimal effort by means of a supplementary weighted regression. For linear logistic models it is shown that the asymptotic bias vector of β̂ is almost collinear with β. The approximate formula β p/m+ for the bias of betâ in logistic models, where p = dim(β) and m+ = Σ mi is the sum of the binomial indices, is derived and checked numerically.

Page Thumbnails

  • Thumbnail: Page 
[629]
    [629]
  • Thumbnail: Page 
630
    630
  • Thumbnail: Page 
631
    631
  • Thumbnail: Page 
632
    632
  • Thumbnail: Page 
633
    633
  • Thumbnail: Page 
634
    634
  • Thumbnail: Page 
635
    635
  • Thumbnail: Page 
636
    636
  • Thumbnail: Page 
637
    637
  • Thumbnail: Page 
638
    638
  • Thumbnail: Page 
639
    639
  • Thumbnail: Page 
640
    640
  • Thumbnail: Page 
641
    641
  • Thumbnail: Page 
642
    642
  • Thumbnail: Page 
643
    643